# SDR DALA13068133766

- Difficulty date: November 23, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY, BS 727I+6, LBL 3 FLOOR SUPPORT HAS UPPER SURFACE CORROSION.  FOUND TO BE OUT OF LIMITS AND MAINTENANCE REPAIRED AREA IAW SRM 51-10-02, 53-00-53, ERA 492969-14MA, REV ORIGINAL 51-40-05, 51-20-01, AMM 51-21-91.
